Alert archive / Illinois / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 96, NWS Lincoln, IL

June 16, 20196 counties in Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Jun 16, 2019, 2:15 AM CDT for 6 counties in Illinois. It was in force for 45 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 16, 2019, 2:15 AM CDT (07:15 UTC)
Expired
Jun 16, 2019, 3:00 AM CDT
In force
45 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

Counties Clark County, IL, Coles County, IL, Crawford County, IL, Cumberland County, IL, Edgar County, IL, Jasper County, IL

The radar

The Evansville,IN radar (KVWX), 101 km from the middle of the area, began a volume at 07:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 16, 2:25 AM CDTTSTM WND DMGMartinsville, ILSEVERAL 6 TO 8-INCH DIAMETER TREE BRANCHES BLOWN DOWN.
Jun 16, 2:33 AM CDTTSTM WND DMGMarshall, ILMULTIPLE REPORTS AND PHOTOS VIA SOCIAL MEDIA OF WIND DAMAGE. LARGE LIMBS OFF OF TREES AND FENCE TOPPLED ON 8TH STREET. ROOF PARTIALLY RIPPED OFF OF A HOUSE. METAL CANOPY AT LIONS DEN PIZZA PARTIALLY DESTROYED. TIME ESTIMATED FROM RADAR.
Jun 16, 2:55 AM CDTTSTM WND GST 59Crawford County Airport, IL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 7.3 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2019-06-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 95 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2019-06-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 92 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
95 J/kg
Mixed-layer CIN
-39 J/kg
Mixed-layer LCL
950 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
92 m²/s²
0-3 km storm-relative helicity
140 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted.

514 
WUUS53 KILX 160715
SVRILX
ILC023-029-033-035-045-079-160800-
/O.NEW.KILX.SV.W.0096.190616T0715Z-190616T0800Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Lincoln IL
215 AM CDT Sun Jun 16 2019

The National Weather Service in Lincoln has issued a

* Severe Thunderstorm Warning for...
  Southeastern Coles County in east central Illinois...
  Northern Crawford County in east central Illinois...
  Southern Edgar County in east central Illinois...
  Northeastern Jasper County in southeastern Illinois...
  Clark County in east central Illinois...
  Eastern Cumberland County in east central Illinois...

* Until 300 AM CDT.

* At 214 AM CDT, a severe thunderstorm was located over Hazel Dell,
  or 10 miles southeast of Toledo, moving east at 55 mph.

  HAZARD...60 mph wind gusts and nickel size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Charleston, Robinson, Marshall, Casey, Greenup, Oblong, Palestine,
  Martinsville, Ashmore, Westfield, Hutsonville, Willow Hill, Jewett,
  Hidalgo, Clarksville, Annapolis, Oliver, Eaton, Hazel Dell and
  Dennison.

This includes Interstate 70 between mile markers 113 and 154.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3901 8827 3952 8819 3954 8753 3936 8753
      3931 8762 3930 8760 3925 8759 3925 8757
      3922 8757 3914 8766 3912 8763 3911 8765
      3910 8762 3906 8757 3899 8756 3899 8758
      3895 8751 3895 8752
TIME...MOT...LOC 0714Z 264DEG 49KT 3918 8809 

HAIL...0.88IN
WIND...60MPH
 
$$

37
2 follow-up statements
066 
WWUS53 KILX 160731
SVSILX

Severe Weather Statement
National Weather Service Lincoln IL
231 AM CDT Sun Jun 16 2019

ILC029-035-079-160740-
/O.CAN.KILX.SV.W.0096.000000T0000Z-190616T0800Z/
Coles-Jasper-Cumberland-
231 AM CDT Sun Jun 16 2019

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN COLES...
NORTHEASTERN JASPER AND EASTERN CUMBERLAND COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3895 8752 3898 8794 3916 8795 3918 8801
      3948 8801 3948 8796 3953 8796 3954 8753
      3936 8753 3931 8762 3930 8760 3926 8761
      3925 8757 3922 8757 3914 8766 3912 8763
      3911 8765 3906 8757 3899 8756 3899 8758
TIME...MOT...LOC 0730Z 264DEG 49KT 3920 8780 

$$

ILC023-033-045-160800-
/O.CON.KILX.SV.W.0096.000000T0000Z-190616T0800Z/
Crawford-Edgar-Clark-
231 AM CDT Sun Jun 16 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 AM CDT
FOR NORTHERN CRAWFORD...SOUTHERN EDGAR AND CLARK COUNTIES...

At 230 AM CDT, a severe thunderstorm was located near Annapolis, or
13 miles north of Robinson, moving east at 55 mph.

HAZARD...60 mph wind gusts and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Robinson, Marshall, Casey, Oblong, Palestine, Martinsville,
Westfield, Hutsonville, Clarksville, Annapolis, Oliver, Eaton,
Dennison, West Union, York, Darwin, Orange, Merom, Stoy and West
York.

This includes Interstate 70 between mile markers 127 and 154.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3895 8752 3898 8794 3916 8795 3918 8801
      3948 8801 3948 8796 3953 8796 3954 8753
      3936 8753 3931 8762 3930 8760 3926 8761
      3925 8757 3922 8757 3914 8766 3912 8763
      3911 8765 3906 8757 3899 8756 3899 8758
TIME...MOT...LOC 0730Z 264DEG 49KT 3920 8780 

HAIL...0.88IN
WIND...60MPH
 
$$

37
600 
WWUS53 KILX 160753
SVSILX

Severe Weather Statement
National Weather Service Lincoln IL
253 AM CDT Sun Jun 16 2019

ILC023-033-045-160801-
/O.EXP.KILX.SV.W.0096.000000T0000Z-190616T0800Z/
Crawford-Edgar-Clark-
253 AM CDT Sun Jun 16 2019

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN CRAWFORD...SOUTHERN
EDGAR AND CLARK COUNTIES WILL EXPIRE AT 300 AM CDT...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.

LAT...LON 3895 8752 3898 8794 3916 8795 3918 8801
      3948 8801 3948 8796 3953 8796 3954 8753
      3936 8753 3931 8762 3930 8760 3926 8761
      3925 8757 3922 8757 3914 8766 3912 8763
      3911 8765 3906 8757 3899 8756 3899 8758
TIME...MOT...LOC 0751Z 264DEG 49KT 3923 8744 

$$

37

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 12:49 AM CDT, 1 hour 26 minutes earlier.

Area forecast discussion, Jun 16, 12:49 AM CDT, 1 hour 26 minutes before
Area Forecast Discussion
National Weather Service Lincoln IL
1249 AM CDT Sun Jun 16 2019

.UPDATE...
Issued at 853 PM CDT Sat Jun 15 2019

Next round of severe weather is quickly approaching the northwest
CWA, as a QLCS moves through northwest Illinois and down into
northern Missouri. Severe thunderstorm watch has been issued for
areas near/northwest of the Illinois River. PoP's have been
updated to reflect the latest timing of this system; the eastern
CWA will see a couple more hours of dry weather, before the line
arrives.

&&

.SHORT TERM...(This evening through Sunday)
ISSUED AT 310 PM CDT Sat Jun 15 2019

An active short term forecast period is in store for much of
central and southeast IL for the next 24-36 hours. First of all, a
Tornado Watch is in effect along and east of I-57 - but south of
Champaign/Vermilion counties - into mid-evening. An MCV, from
early morning convection across MO, has shifted into central IL in
Christian/Shelby counties. This feature is expected to enhance
severe thunderstorm potential in eastern IL into early evening. A
convergent low level wind flow and increasing instability near a
boundary just south of I-70 will provide the focus for convection
as it slowly lifts northward. Effective shear parameters in this
same area will provide the potential for a few supercells into
early evening.

In addition, convective clusters from southern MN into central IA
are expected to form into an MCS this evening, and move toward the
IL River Valley from late evening through midnight. The heaviest
rainfall this evening into early Sunday morning is expected to be
south of a Beardstown-Lincoln-Danville line, where another inch or
so of rain is anticipated. Much of this area has already had 1 to
3 inches of rain since last night, so the Flash Flood Watch will
continue through 7 am Sunday.

Most of the shorter range models indicate that we may see a brief
break in the rain Sunday morning as a front/outflow from the MCS
pushes down toward I-70. However, various waves moving along this
boundary in a moderate westerly upper level flow will cause the
front to waver across central IL Sunday afternoon-evening,
resulting in yet another round of showers and t-storms.

.LONG TERM...(Sunday night through Saturday)
ISSUED AT 310 PM CDT Sat Jun 15 2019

The story of the wavering frontal boundary looks like it will
continue through much of the upcoming week. The medium range
models may have their differences in exact timing of various
systems during the upcoming week, but one of the things they have
in common is the continuation of a nearly zonal flow. This will
keep a frontal boundary either in or very close to central/se IL,
which will provide the focus for daily chances of showers and
thunderstorms in most areas.

The exceptions will be along the IL River valley and toward the
I-55 corridor Tuesday/Tuesday night, and then again later on
Thursday when we may see a brief respite from the rainfall.

&&

.AVIATION...(For the 06Z TAFS through 06Z Sunday night)
Issued at 1255 AM CDT Sun Jun 16 2019

A band of showers and thunderstorms currently focused along I-72
will produce IFR to MVFR conditions next 1-2 hours before
diminishing. Also having WNW winds 15-20 kts with gusts of 25-35
kts with stronger thunderstorms. Northern TAF sites of PIA and BMI
will see light rain showers diminish next few hours, though IFR to
low end MVFR ceilings will be possible overnight into mid morning
Sunday over central IL in wake of MCS activity. A frontal boundary
will sag southward over central IL Sunday afternoon and drift
south of I-72 by sunset Sunday evening. This may produce a band of
convection Sunday afternoon and early Sunday evening especially
along I-72. WSW winds of 5-10 kts prevail thru Sunday afternoon,
then veer NE during Sunday evening.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch until 7 AM CDT this morning for ILZ041>057-
061>063-066>068.

&&

UPDATE...Geelhart
SHORT TERM...Miller
LONG TERM...Miller
AVIATION...07
Hazardous weather outlook, Jun 15, 3:20 PM CDT, 10 hours 55 minutes before
Hazardous Weather Outlook
National Weather Service Lincoln IL
320 PM CDT Sat Jun 15 2019

ILZ027>031-036>038-040-162030-
Fulton-Knox-Marshall-McLean-Peoria-Schuyler-Stark-Tazewell-
Woodford-
320 PM CDT Sat Jun 15 2019

This Hazardous Weather Outlook is for portions of central
Illinois and west central Illinois.

.DAY ONE...TONIGHT...

There is a slight chance of severe storms this evening and tonight.
Damaging winds and large hail are possible along with an isolated
tornado. Locally heavy rainfall is possible especially south of a
Rushville to Bloomington line.

Minor flooding will continue along the Illinois River from Henry
through Peoria, with moderate flooding from Havana downstream.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

There is a chance of thunderstorms Sunday and Sunday evening, with
isolated thunderstorms possible Monday and Monday night. There is
a chance of thunderstorms again from overnight Tuesday night
through Thursday morning and again Friday afternoon and Friday
night. Moderate to locally heavy rain of 1 to 2 inches is
possible Wednesday and Wednesday night.

Minor flooding will continue along the Illinois River near Peoria
into the middle of next week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this evening and tonight.

ILZ041-047>050-162030-
Cass-Mason-Menard-Morgan-Scott-
320 PM CDT Sat Jun 15 2019

...FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY MORNING...

This Hazardous Weather Outlook is for portions of central
Illinois and west central Illinois.

.DAY ONE...TONIGHT...

There is a slight chance of severe storms this evening and tonight.
Damaging winds and large hail are possible along with an isolated
tornado. Moderate to locally heavy rain of 1 to 2 inches is
possible tonight and again Wednesday and Wednesday night, which
could lead to flash flooding.

Moderate flooding will continue along the Illinois River from
Havana downstream.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

There will be periodic chances for thunderstorms Sunday through
Thursday, though thunderstorms should be more isolated on Tuesday.
Moderate to locally heavy rains over 1 inch will be possible
again Wednesday and Wednesday night.

Moderate flooding along portions of the Illinois River will
continue into the middle to later part of next week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this evening and tonight.

ILZ042>046-051>055-162030-
Champaign-Christian-De Witt-Douglas-Logan-Macon-Moultrie-Piatt-
Sangamon-Vermilion-
320 PM CDT Sat Jun 15 2019

...FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY MORNING...

This Hazardous Weather Outlook is for portions of central
Illinois and east central Illinois.

.DAY ONE...TONIGHT...

There is a slight chance of severe storms this evening and tonight.
Damaging winds and large hail are possible along with an isolated
tornado. Moderate to locally heavy rain of 1 to 2 inches is
possible tonight and again Wednesday and Wednesday night, which
could lead to flash flooding.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

There will be periodic chances for thunderstorms Sunday through
Thursday. Moderate to locally heavy rains over 1 inch will again
be possible Wednesday and Wednesday night.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this evening and tonight.

ILZ056-057-061>063-066>068-162030-
Clark-Coles-Crawford-Cumberland-Edgar-Effingham-Jasper-Shelby-
320 PM CDT Sat Jun 15 2019

...FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY MORNING...

This Hazardous Weather Outlook is for portions of central
Illinois, east central Illinois and southeast Illinois.

.DAY ONE...TONIGHT...

Severe thunderstorms are possible late this afternoon and
evening. Damaging winds, large hail and a couple tornadoes are
possible. Moderate to locally heavy rainfall will occur at times,
with between 1 and 3 inches of rain possible by dawn Sunday which
could lead to flooding.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

There will be periodic chances for thunderstorms Sunday through
Thursday. There is a marginal risk of severe thunderstorms
with damaging winds Sunday afternoon into mid Sunday evening.
Moderate to locally heavy rainfall of 1 to 2 inches may occur
again Wednesday and Wednesday night.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is needed through late this evening.

ILZ071>073-162030-
Clay-Lawrence-Richland-
320 PM CDT Sat Jun 15 2019

This Hazardous Weather Outlook is for portions of southeast
Illinois.

.DAY ONE...TONIGHT...

Severe thunderstorms are possible late this afternoon and
evening. Damaging winds, large hail and a couple tornadoes are
possible. Moderate to locally heavy rains could occur at time from
thunderstorms.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

There will be periodic chances for thunderstorms Sunday through
Thursday. There is a marginal risk of severe thunderstorms with
damaging winds Sunday afternoon into mid Sunday evening. Moderate
to locally heavy rainfall of 1 to 2 inches may occur again
Wednesday and Wednesday night.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is needed through late this evening.

Deubelbeiss

In the hours before

Local storm report, Jun 16, 12:03 AM CDT, 2 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1203 AM CDT SUN JUN 16 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1151 PM     TSTM WND GST     MAHOMET                 40.19N 88.40W
06/15/2019  M54 MPH          CHAMPAIGN          IL   MESONET

            APRS MESONET

&&

GEELHART
Local storm report, Jun 16, 12:33 AM CDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1233 AM CDT SUN JUN 16 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1031 PM     TSTM WND DMG     3 SSE MORTON            40.57N 89.45W
06/15/2019                   TAZEWELL           IL   EMERGENCY MNGR

            TREE LIMBS DOWN.

&&

GEELHART
Special weather statement, Jun 16, 1:40 AM CDT, 35 minutes before
Special Weather Statement
National Weather Service Lincoln IL
140 AM CDT Sun Jun 16 2019

ILZ061-062-066-160715-
Effingham-Shelby-Cumberland-
140 AM CDT Sun Jun 16 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN COLES...NORTHWESTERN
JASPER...SOUTHEASTERN SHELBY...WESTERN CUMBERLAND AND NORTHERN
EFFINGHAM COUNTIES UNTIL 215 AM CDT...

At 139 AM CDT, Doppler radar was tracking a strong thunderstorm near
Cowden, or 11 miles south of Shelbyville, moving east at 55 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Effingham, Toledo, Neoga, Teutopolis, Stewardson, Cowden, Beecher
City, Jewett, Shumway, Montrose, Janesville, Woodbury, Moccasin,
Strasburg, Sigel, Trowbridge and Mode.

This includes the following highways...
 Interstate 57 between mile markers 161 and 179.
 Interstate 70 between mile markers 95 and 114.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3917 8819 3917 8836 3914 8836 3913 8880
      3922 8880 3922 8892 3931 8893 3938 8847
      3937 8847 3938 8823
TIME...MOT...LOC 0639Z 264DEG 46KT 3924 8880

37
Special weather statement, Jun 16, 1:51 AM CDT, 24 minutes before
Special Weather Statement
National Weather Service Lincoln IL
151 AM CDT Sun Jun 16 2019

ILZ066-160715-
Effingham-
151 AM CDT Sun Jun 16 2019

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN JASPER...NORTHERN CLAY
AND EFFINGHAM COUNTIES UNTIL 215 AM CDT...

At 150 AM CDT, Doppler radar was tracking a strong thunderstorm over
Altamont, or 13 miles southwest of Effingham, moving east at 40 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Effingham, Altamont, Teutopolis, Watson, Dieterich, Edgewood, Mason,
Effingham County Airport, Elliotstown, Altamont Reservoir and
Heartville.

This includes the following highways...
 Interstate 57 between mile markers 143 and 159.
 Interstate 70 between mile markers 79 and 93.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3891 8872 3892 8881 3911 8880 3913 8836
      3891 8836
TIME...MOT...LOC 0650Z 273DEG 35KT 3902 8876

37
Special weather statement, Jun 16, 2:01 AM CDT, 14 minutes before
Special Weather Statement
National Weather Service Lincoln IL
201 AM CDT Sun Jun 16 2019

ILZ056-057-063-160730-
Coles-Clark-Edgar-
201 AM CDT Sun Jun 16 2019

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN COLES...SOUTHERN EDGAR
AND NORTHERN CLARK COUNTIES UNTIL 230 AM CDT...

At 200 AM CDT, Doppler radar was tracking a strong thunderstorm near
Charleston, moving east at 55 mph.

Nickel size hail will be possible with this storm.

Locations impacted include...
Charleston, Mattoon, Paris, Marshall, Kansas, Ashmore, Westfield,
Humboldt, Redmon, Clarksville, Oliver, Rardin, Dennison, Fairgrange,
Bushton, Bell Ridge and Coles County Airport.

This includes the following highways...
 Interstate 57 between mile markers 192 and 198.
 Interstate 70 between mile markers 146 and 151.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3943 8831 3961 8833 3969 8761 3942 8758
TIME...MOT...LOC 0700Z 265DEG 47KT 3953 8823

37
Local storm report, Jun 16, 2:12 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
212 AM CDT SUN JUN 16 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0205 AM     TSTM WND GST     4 ENE MONTROSE          39.19N 88.31W
06/16/2019  E60.00 MPH       CUMBERLAND         IL   TRAINED SPOTTER

&&

GEELHART

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 9:10 PM CDTSevere Thunderstorm WarningILXKnox50 min
Jun 15, 9:47 PM CDTSevere Thunderstorm WarningILXFulton, Knox, Peoria43 min
Jun 15, 10:06 PM CDTSevere Thunderstorm WarningILXMason, Peoria, Tazewell39 min
Jun 15, 10:13 PM CDTSevere Thunderstorm WarningILXPeoria, Tazewell, Woodford34 min
Jun 15, 10:20 PM CDTTornado WarningILXTazewell25 min
Jun 15, 10:41 PM CDTSevere Thunderstorm WarningILXMcLean, Tazewell, Woodford64 min
Jun 15, 11:13 PM CDTSevere Thunderstorm WarningILXDeWitt, McLean, Piatt47 min
Jun 15, 11:24 PM CDTTornado WarningILXMcLean15 min
Jun 15, 11:37 PM CDTSevere Thunderstorm WarningILXChampaign53 min
Jun 15, 11:49 PM CDTSevere Thunderstorm WarningILXChampaign41 min
Jun 16, 12:05 AM CDTSevere Thunderstorm WarningILXMorgan, Sangamon, Scott8 min
Jun 16, 12:06 AM CDTSevere Thunderstorm WarningILXVermilion54 min
Jun 16, 12:06 AM CDTSevere Thunderstorm WarningILXMorgan, Scott24 min
Jun 16, 1:40 AM CDTSpecial Weather StatementILXCumberland35 min
Jun 16, 1:51 AM CDTSpecial Weather StatementILXEffingham24 min
Jun 16, 2:01 AM CDTSpecial Weather StatementILXColes29 min
Jun 16, 2:26 AM CDTSpecial Weather StatementILXJasper19 min
Jun 16, 2:49 AM CDTSpecial Weather StatementILXClay, Lawrence, Richland41 min
Jun 16, 3:24 AM CDTFlash Flood WarningILXClay, Lawrence, Richland3 hr
Jun 16, 2:22 PM CDTSpecial Weather StatementILXRichland38 min
Jun 16, 2:49 PM CDTSevere Thunderstorm WarningILXJasper, Richland41 min
Jun 16, 3:16 PM CDTSevere Thunderstorm WarningILXCrawford, Jasper, Lawrence, Richland44 min
Jun 16, 3:47 PM CDTFlash Flood WarningILXClay, Crawford, Jasper, Lawrence, Richland4 hr
Jun 16, 4:03 PM CDTSevere Thunderstorm WarningILXClay27 min
Jun 16, 4:27 PM CDTSevere Thunderstorm WarningILXRichland48 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.